# SDR UPS99829357

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A/CK, CORROSION FOUND AT THE FLOORBEAM BY THE LT SERVICE DOOR.  UPON FURTHER INVESTIGATION THE LT CIRCUMFERENTIAL FRAME AT STA 1667 FROM STR 21 TO STR 23 TO HAVE EXTENSIVE CORRISION.  *S/D*  REMOVED LOWER SECTION OF FRAME, FABED SPLICES AND INSTALLED PARTS PER SRM 53-02-00.
